# SDR DALA2025080405834

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION STRINGER 44 AND BETWEEN FR60 TO FR61 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 44 LOC BETWEEN FR 59 TO FR 64 AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11, A319 SRM 51-42-21. (1121659).
